Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


sick to stomach after i eat
Jun 28, 2002

i tested positive on April 10, 2002. started medication 3 weeks later, and my viral load is at 100 and my last t-cell count was at 487. i have varied my combination of meds because i had a lot of stomach problems. The last attempt was to take me off AZT. The stomach problems seemed to have been less severe lately (or i have just gotten use to it). But after i eat, i get a slight ill feeling. nothing extreme, but i do fill a little sick. it goes away after 30 minutes or so. i want to go back on the AZT since i think it wasn't that which was making me sick., plus i do not like the potential side effects on lipodystrophy with the replacement drug. i wonder if i developed an ulcer or something at the same time i seroconverted. this is only after i eat, NOY after i take my medication.

any ideas?

Response from Dr. Henry

Ulcers, H pylori disease, acid reflux, esophagitis and other conditions can promote nausea in this setting. It often takes months before the upper GI complaints caused by starting antiretroviral medications settles down in some patients. Reglan and marinol both can help that problem if persistent (compazine and tigan also helpful).

KH



Previous
Re: Body swelling
Next
Lipo

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement